# SDR IPXA2024010930370

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(STR) TAIL CONE RH PATIO DOOR FWD SIDE ACCESS PANEL AND METAL PLATE HAS GOUGED.   74-060 APPROVED
